Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Hölder-Sobolev regularity of the solution to the stochastic wave equation in dimension three


About this Title

Robert C. Dalang and Marta Sanz-Solé

Publication: Memoirs of the American Mathematical Society
Publication Year 2009: Volume 199, Number 931
ISBNs: 978-0-8218-4288-1 (print); 978-1-4704-0537-3 (online)
DOI: http://dx.doi.org/10.1090/memo/0931
MathSciNet review: 2512755
MSC (2000): Primary 60H15; Secondary 35R60, 60J45

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • Chapter 1. Introduction
  • Chapter 2. The fundamental solution of the wave equation and the covariance function
  • Chapter 3. Hölder-Sobolev regularity of the stochastic integral
  • Chapter 4. Path properties of the solution of the stochastic wave equation
  • Chapter 5. Sharpness of the results
  • Chapter 6. Integrated increments of the covariance function